# SDR AALA202501178830

- Difficulty date: January 4, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 75,801 hours, 29,456 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bolt
- Part number: D5461030720000
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND PYLON INBOARD LOWER POSITION SHACKLES BOLT AT PYLON RIB 4. REPLACED BOLT PER TASK CARD 26C42554028.
